Ultram ER users is your blood pressure up?

Discussion in 'Fibromyalgia Main Forum' started by Dee50, Jun 21, 2008.

  1. Dee50

    Dee50 New Member

    My blood pressure is high and resting pulse of over 90. My doctor has put me on a beta-blocker. On the 26 I'm doing a stress test with a heart doctor.

    I'm just wondering if anyone else has had your blood pressure go up while useing Ultram ER. I know its a new med. and that many of you on it may not be checking your bloodpressure.

    My bloodpressure was very low before Ultram ER for years.
  2. becc

    becc New Member

    Hi Dee,

    That's an interesting question - I hadn't put the two together before.

    I always had very low blood pressure until a few years ago when it suddenly went through the roof. That would have been around the time I started taking Ultram ER, now that I think about it.

    Eventually it went back down; then it went extremely low and I think it's now starting to get back to normal(ish). I've not had it taken in a while, though. I'm still taking Ultram ER but at a much lower dose.

    I'll have a look at the information sheet and see if it mentions blood pressure.

  3. gapsych

    gapsych New Member

    Interesting post as I take Ultram ER and my blood pressure is fine.

    Could it be that you started Ultram ER at the time you were eperiencing more pain.

    Pain can increase BP and your pulse.

    THat does not mean the medication isn't having this side effect and you might want to call your pharmacist. WE are all so sensitive to meds.

    Just food for thought.

    Good luck.

  4. Dee50

    Dee50 New Member

    Thanks for answering my post.
    Decc -I'm only taking Ultram ER 100 twice a day. Please keep an eye on your bloodpressure:)

    Gapsych-yes my pain level was high went I started back up on the Ultram.

    I have to use the Tramadol I'm trying 2-50mg x 3 a day. The Ultram ER costs to much and I have to much pain all the time @200mg. So I'm hopeing 300mg a day will be better 400 daily of the Ultram ER gave me a bad headache for several days. I'll keep you posted on this bloodpressure deal.
    We are dealing with a newer med.(Ultram ER)
    Thanks again Dee55
    [This Message was Edited on 06/21/2008]
  5. msbsgblue

    msbsgblue Member

    No it doesn't effect mine.
  6. gapsych

    gapsych New Member

    I also take Ultram, generic Tramadol, 100 mgs. three time times a day but not the extended form.

    What is the dosage for the extended release. I have found Tramadol very helpful in keeping my pain down to a 5, sometimes 4, which I can tolerate.

    One time the pharmacist could not read my doctor's handwriting and she thought he was saying to take 400 mgs. per day. The pharmacist called me asking if this is the dosage I usually take, as 400 mg. per day can be toxic to the liver after ten days. I told her the correct dose and asked her to call my rheumy and it was all straightened out.

    Does the same apply to the Ultram ER as I am interested in it as it would seem ER would mean it would not wear off as much?

    If you already mentioned these, sorry, brain fog!!

    Take care.

    [This Message was Edited on 06/22/2008]